i have had this for 2 days and find it very difficult to walk. I have nearly finished the course< should I stop. My upper respiratory infection has cleared completely
Even though you feel good and think your infection has cleared it is important to take antibiotics exactly as directed for the full course of treatment unless your doctor gave you different instructions. Not completing the full course of Augmentin may decrease its effectiveness and may lead to the bacteria developing again.
In truth you do NOT know if your respiratory infection is healed- You only "feel" better. While feeling better is good, there's no guarantee that the dangerous bacteria is gone.You do not only want them incapacitated. You want them gone. You want them dead. Finish your Rx.
I cannot imagine that your toe pain is a side effect of the augmentin, although anything is possible in this day and age.
I would be more apt to double-check the style/fit of my shoes, and to check how I have slept. Was the toe injured, turned, or tucked? It sometimes takes quite a while for it to feel 'right' again.
Also, have you properly cared for, and removed, all hangnails and ingrown nails?
You don't say how old you are, or if you have problems with your kidneys etc.
Might your toe then be an overlooked injury?
Or, dependent on your age, diet, and health, is it possible that you have a touch of the gout?
At any rate, please treat yourself to some fresh garlic. One clove every morning.
Also treat yourself to some 'real' cherry juice. A small 6 oz glass per day will make your complete circulatory system better; it has also been proven to be highly beneficial for gout patients.
Too, don't ever forget to megadose with some decent acidophilus and/or lactobacillus when your Augmentin is gone.
A great rule of thumb is to take twice the amount listed on the box/bottle. And always take your probiotics for a minimum of twice the amount of time you were on the antibiotics.
Last but not least...
Unless you are showing signs of anaphylaxis, or otherwise suffer another severe reaction, ALWAYS FINISH YOUR COMPLETE COURSE OF ANTIBIOTICS! (Any allergies will show up after your 1st or 2nd pill).
To finish them is very important to do. This, so you do not begin to harbor any bacterias that may then become antibiotic-resistant. (Once they morph, NO single antibiotic will work for you).
And do keep us posted.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 1 answer
Posted 27 Apr 2010 • 1 answer
Posted 16 Jan 2011 • 1 answer
Posted 15 Jun 2014 • 1 answer
I put the Compound W between my big toe and some on my small toe! putting it between my big toe is!?
Posted 5 Jul 2017 • 0 answers